Actions

Mathematica Moravica
how to cite this article
share this article

Metrics

  • citations in SCIndeks: 0
  • citations in CrossRef:0
  • citations in Google Scholar:[]
  • visits in previous 30 days:2
  • full-text downloads in 30 days:2

Contents

article: 1 from 2  
Back back to result list
2014, vol. 18, iss. 2, pp. 73-90
Quadruple coincidence and common quadruple fixed point for hybrid pair of mappings under new contractive condition
Department of Mathematics, Govt. P. G. Arts & Science College, Ratlam (M.P.), India

emailbhavnadeshpande@yahoo.com, amrishhanda83@gmail.com
Keywords: Quadruple fixed point; quadruple coincidence point; w-compatible mappings; F-weakly commuting
Abstract
We establish a quadruple coincidence and common quadruple fixed point theorem for hybrid pair of mappings satisfying new contractive condition. It is to be noted that to find quadruple coincidence points, we do not use the condition of continuity of any mapping involved. An example supporting to our result has also been cited. We improve, extend and generalize several known results.
References
Aydi, H., Karapınar, E., Yüce, İ.Ş. (2012) Quadruple Fixed Point Theorems in Partially Ordered Metric Spaces Depending on Another Function. ISRN Applied Mathematics, 2012: 1-16
Bhaskar, T., Lakshmikantham, V. (2006) Fixed point theorems in partially ordered metric spaces and applications. Nonlinear Analysis: Theory, Methods & Applications, 65(7): 1379-1393
Deshpande, B., Handa, A. Quadruple fixed point theorems for multivalued mappings under contraction on partially ordered metric spaces. SEA Bull. Math, accepted for publication in
Deshpande, B. (2007) Common fixed point for set and single valued functions without continuity and compatibility. Mathematica Moravica, br. 11, str. 27-38
Karapinar, E., Berinde, V. (2011) Quadruple fixed point theorems for nonlinear contractions in partially ordered metric spaces. Banach J. Math. Anal., 6(1); 119-135
Karapinar, E. Quartet fixed point for nonlinear contractions. http://arxiv.org/abs/1106.5472
Karapinar, E., Sadarangani, K. (2011) Fixed point theory for cyclic (ϕ - ψ)-contractions. Fixed Point Theory and Applications, 2011(1): 69
Karapınar, E., Luong, N.V. (2012) Quadruple fixed point theorems for nonlinear contractions. Computers & Mathematics with Applications, 64(6): 1839-1848
Karapınar, E. (2011) Quadruple Fixed Point Theorems for Weak ϕ -Contractions. ISRN Mathematical Analysis, 2011: 1-15
Kubiaczyk, I., Deshpande, B. (2006) A common fixed point theorem for multivalued mappings through t-weak commutativity. Mathematica Moravica, br. 10, str. 55-60
Kubiaczyk, I., Deshpande, B. (2007) Common fixed point of multivalued mappings without continuity. Fasciculi Mathematici, 37(9); 19-26
Lakshmikantham, V., Ćirić, L. (2009) Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces. Nonlinear Analysis: Theory, Methods & Applications, 70(12): 4341-4349
Markin, J.T. (1973) Continuous Dependence of Fixed Point Sets. Proceedings of the American Mathematical Society, 38(3): 545
Rasouli, S.H., Bahrampour, M. (2013) On Quadruple fixed point theorems in partially ordered metric spaces. International journal of mathematics and statistics, 13(1)
Samet, B., Vetro, C. (2010) Coupled fixed point‎, ‎$F$-invariant set and fixed point of $N$-order. Annals of Functional Analysis, 1(2): 46-56
Sharma, S., Deshpande, B. (2007) Fixed point theorems for set and single valued maps without continuity and compatibility. Demonstratio Mathematica, 40(3):
 

About

article language: English
document type: unclassified
DOI: 10.5937/MatMor1402073D
published in SCIndeks: 25/03/2017

Related records

No related records